# SDR SWIA200211481

- Difficulty date: November 12, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 22,321 hours, 31,693 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/B NOSE GEAR LIGHTS DISAGREE, COULD NOT PUT LANDING GEAR DOWN.  HAD TO EXTEND LANDING GEAR USING MANUAL OVERRIDE.  FOUND NOSE GEAR A SYSTEM DOWN SENSOR HARNESS FAILS.  INSPECTED NLG A & B SYSTEM HARNESS.  CHECKED PROXIMITY SENSOR CLEARANCES.  FOUND NO DEFECTS.  CYCLED GEAR SEVERAL TIMES.  COULD NOT DUPLICATE PROBLEM ON THE GROUND.  OPS CHECK GOOD.
